advertisement
Question
Posted by: Dan | 2008/09/15

ERYTHROSIN

Hi, I have been on Tetralysal 300 for the past month to treat my acne, however Ive also developed a throat infection and have been prescribed Erythrocin anti-biotic. Im wondering if its OK to use these 2 medications together?

Also does the doses have to be on an empty stomach or does it not really matter?

Thanks, Dan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dan
Yes you can use both together just take a probiotic with it. Erythrocin will probably make you nauseous if you take it on an empty stomach. Tetralysal works better if you take it on an empty stomach and should not be taken within an hour before or after taking a multivitamin with minerals in it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement